# SDR FXGA202205252213

- Difficulty date: May 25, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N964CE
- Make and model: Doug MD 83
- Aircraft serial: 53450
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Longeron Splice
- Condition: Corroded
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORRODED LONGERON AND SPLICES FROM F/STA 1211 TO 1259. TO REMOVE AND REPLACE A CORRODED LONGERON SECTION (29L) AND ITS TWO CORRODED SPLICES AT F/STA 1211 AND 1259.  REMOVED CORRODED SPLICES AND STRINGER SECTION, REPLACE WITH NEW. PERFORM ALL WORK FROM DC-9/MD-80 SRM 53-02 PAGES 43 FIGURE 16.
